# SDR 01FDEA01088

- Difficulty date: December 18, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N241
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 48,659 hours, 37,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT C-1 DOOR CUTOUT CRACKED BS 534 TO 540 AT STR 24R.  REPAIRED WEB IAW FEDEX SRM 51-40-2.
